Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 151, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2024, 7:02 PM MDT for Cherry County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2024, 7:02 PM MDT (01:02 UTC)
- Expired
- Jun 24, 2024, 7:45 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 119 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 7:05 PM MDT | TSTM WND GST 60 | 6 S Eli, NE | RECEIVED A PUBLIC CALL OF ESTIMATE 60 MPH WINDS AND PEA SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1494 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2619 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
862
WUUS53 KLBF 250102
SVRLBF
NEC031-250145-
/O.NEW.KLBF.SV.W.0151.240625T0102Z-240625T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
802 PM CDT Mon Jun 24 2024
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northwestern Cherry County in north central Nebraska...
* Until 845 PM CDT.
* At 802 PM CDT, a severe thunderstorm was located near Merriman, or
21 miles south of Martin, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cody, Merriman, Kilgore, Nenzel, Cody Lake, Eli, and Highway 61
Crossing The Niobrara River.
This includes the following highways...
Highway 20 near mile marker 131, and between mile markers 133 and
179.
Highway 61 between mile markers 217 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4288 10082 4270 10162 4291 10180 4300 10159
4300 10098
TIME...MOT...LOC 0102Z 246DEG 20KT 4288 10158
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gomez2 follow-up statements
892
WWUS53 KLBF 250128
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
828 PM CDT Mon Jun 24 2024
NEC031-250145-
/O.CON.KLBF.SV.W.0151.000000T0000Z-240625T0145Z/
Cherry NE-
828 PM CDT Mon Jun 24 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL CHERRY COUNTY...
At 827 PM CDT, a severe thunderstorm was located 7 miles west of
Cody, or 23 miles southeast of Martin, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cody, Merriman, Kilgore, Nenzel, Cody Lake, and Eli.
This includes the following highways...
Highway 20 between mile markers 136 and 179.
Highway 61 between mile markers 225 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4288 10082 4272 10154 4294 10173 4300 10159
4300 10098
TIME...MOT...LOC 0127Z 246DEG 20KT 4294 10140
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gomez044
WWUS53 KLBF 250141
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
841 PM CDT Mon Jun 24 2024
NEC031-250151-
/O.EXP.KLBF.SV.W.0151.000000T0000Z-240625T0145Z/
Cherry NE-
841 PM CDT Mon Jun 24 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHERRY COUNTY
WILL EXPIRE AT 845 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
LAT...LON 4288 10082 4272 10154 4294 10173 4300 10159
4300 10098
TIME...MOT...LOC 0141Z 246DEG 20KT 4297 10132
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:21 PM MDT, 1 hour 41 minutes earlier. Its key messages:
- Thunderstorm chances through Thursday will be of concern.
- Drier and cooler weather is expected this weekend as high pressure settles in from the north.
- Heat and humidity return next week along with at least isolated thunderstorm chances.
Area forecast discussion, Jun 24, 5:21 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service North Platte NE 621 PM CDT Mon Jun 24 2024 .KEY MESSAGES... - Thunderstorm chances through Thursday will be of concern. - Drier and cooler weather is expected this weekend as high pressure settles in from the north. - Heat and humidity return next week along with at least isolated thunderstorm chances. && .SHORT TERM /THROUGH TONIGHT/... Issued at 209 PM CDT Mon Jun 24 2024 Surface low pressure is located across southeast SD this afternoon. A warm front extends southeastward from the low into IA with a surface trough extending back to the southwest into northern and central Nebraska. West of the surface trough the boundary layer is well mixed and dry, while to the east dew points are much higher with a moist boundary layer. Instability is much greater east of the trough with SFC based CAPES running around 3000 J/KG. Bulk shear values aren't overly strong...generally around 25 kts or so. DCAPE values are highest west of the surface trough across western Nebraska. Most CAMs indicate that isolated to widely scattered convection will move eastward off the higher terrain into western Nebraska late this afternoon. This will be within the deeply, well mixed boundary layer, and gusty winds will be of concern with this activity. An isolated severe gust could occur but widespread damaging wind is not expected due to the isolated nature of the activity. The elevated mixed layer is quite strong this afternoon with H7 temps near 15C. This may tend to suppress development along and east of the surface trough across central into eastern Nebraska. A weak cold front settles southward into Nebraska tonight. This front stalls with a weak surface low developing Tuesday across southern Nebraska. Low-level surface flow becomes easterly Tuesday across north central Nebraska to the north of this feature. Surface dew points pool in the lower 70s in this area leading to strong instability by afternoon. Shear will also increase due to the easterly low-level flow. Cap is weaker Tuesday and CAMs indicate isolated convection developing over portions of eastern north central Nebraska (Holt county) mid to late afternoon. Shear and instability is such that a supercell or two could quickly evolve out of this activity. They would be right movers and turn southeastward toward northeast Nebraska. This scenario will have to be monitored closely Tuesday. Wednesday could bring more convection to the area. The region will be strongly sheared as low-level southeasterly upslope flow increases. Appears convection will most likely initiate within a favorable, moist upslope environment across southwest SD and eastern WY. This activity could then grow upscale into western Nebraska aided by an increasing southeast low-level jet Wednesday evening. && .LONG TERM /TUESDAY THROUGH MONDAY/... Issued at 209 PM CDT Mon Jun 24 2024 Upper level low pressure drops into the Pacific northwest Thursday then crosses through southern Canada Friday into Saturday. After another potentially active convective day Thursday, it appears that Friday through Sunday will be more quiet. As the trough/upper low pass to our north, expect surface high pressure to build southward through the Dakotas and into Nebraska by Saturday. Sunday night and beyond could become active again as the surface high moves east and moist return southerly low-level flow develops once again. At this point though it appears any convection next week will remain isolated to scattered...with no signal for any heavy or organized areas of rainfall noted. Temperatures this week fall below normal as the high pressure settles in from the north. Heat and humidity return next week with the return southerly low-level flow. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 617 PM CDT Mon Jun 24 2024 Mostly VFR conditions are expected over the next 24 hours. There will be the chance for isolated thunderstorms this evening, with the greatest threat being strong gusty winds of 40 mph or greater. There is some uncertainty in exactly where thunderstorms will develop, but have put the mention in the KVTN terminal as a cluster ongoing from western Nebraska is expected to continue to move east into the Valentine area later this evening. There is more uncertainty farther south so have kept the mention out of KLBF tafs for the time being. Winds will be light and variable overnight, then shift to the north northeast on Tuesday around 5 to 15 kts. && .LBF WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for NEZ007-010-027>029-038-059-069>071. && SHORT TERM...Taylor LONG TERM...Taylor AVIATION...Gomez
Hazardous weather outlook, Jun 24, 1:53 PM MDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 253 PM CDT Mon Jun 24 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-251200- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 253 PM CDT Mon Jun 24 2024 /153 PM MDT Mon Jun 24 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. A Heat Advisory is in effect for parts of southwest and north central Nebraska into early this evening. Isolated severe storms are possible across western and north central Nebraska this afternoon and this evening. The hazards are large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated severe storms are possible across north central Nebraska Tuesday, mainly east of Hwy 61 and particularly east of Hwy 183. The hazards are large hail and damaging winds. Isolated severe storms are possible across southwest Nebraska into the panhandle Wednesday. The hazards are damaging winds and locally heavy rainfall which may cause flooding in some areas. Thunderstorms are possible Thursday through Sunday but the risk of severe weather is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 24, 5:03 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service North Platte NE
503 PM MDT Mon Jun 24 2024
NEZ004-094-242345-
Sheridan NE-Western Cherry NE-
503 PM MDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHERRY AND NORTHERN
SHERIDAN COUNTIES THROUGH 545 PM MDT...
At 503 PM MDT, Doppler radar was tracking a strong thunderstorm near
White Clay, or 8 miles south of Pine Ridge, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gordon, Rushville, White Clay, Clinton, Intersection of Highway 87
and Craven Creek Road, Lone Butte, Irwin, Intersection of Beaver
Creek Road and White Clay Creek Road, Intersection of Highway 87 and
Larabee Road, Highway 27 crossing the Niobrara River, Mount Maria,
Shell Lake State Wildlife Management Area, Rock Hill, Bayonne,
Intersection of Highway 27 and Mills Road, Pine Ridge, Hoover Lake,
and Metcalf State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 74 and 75, and between mile markers
82 and 118.
Highway 250 between mile markers 44 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4300 10186 4255 10206 4272 10278 4278 10277
4279 10279 4288 10280 4299 10277 4300 10274
TIME...MOT...LOC 2303Z 267DEG 38KT 4291 10262
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 24, 5:48 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
548 PM MDT Mon Jun 24 2024
NEZ004-022-023-094-250030-
Sheridan NE-Grant NE-Western Cherry NE-Garden NE-
548 PM MDT Mon Jun 24 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHERRY...CENTRAL
GRANT...NORTHEASTERN GARDEN AND SOUTHEASTERN SHERIDAN COUNTIES
THROUGH 630 PM MDT...
At 548 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 24 miles southeast of Gordon to 9 miles
southeast of Ellsworth. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ellsworth, Hyannis, Whitman, Ashby, Speckel Meir Lake, Duluth, Big
Hill, Dipping Vat Meadow, Billys Lake, Swede Lake, Intersection of
Highway 61 and Survey Valley Road, Indian Hill, Whitman Road crossing
the North Branch of the Middle Loup River, Pratt Lake, Watson Lake,
Highway 61 crossing the Snake River, Morgan Lake, Finnegan Lake,
Kincaid Lake, and Kennedy Lake.
This includes the following highways...
Highway 2 between mile markers 117 and 160.
Highway 61 between mile markers 145 and 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4264 10125 4182 10158 4190 10238 4260 10204
TIME...MOT...LOC 2348Z 270DEG 27KT 4251 10194 4197 10216
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 24, 6:00 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
700 PM CDT Mon Jun 24 2024
NEZ071-250045-
Frontier NE-
700 PM CDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT FRONTIER COUNTY THROUGH 745 PM
CDT...
At 700 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stockville, or 14 miles south of Curtis, moving southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stockville, Medicine Creek Reservoir State Recreation Area, Quick,
Orafino, Bluegill Haven Campground, Willow View Campground, Freedom,
Red Willow Reservoir State Recreation Area, and Dancing Leaf Earth
Lodge.
This includes Highway 83 between mile markers 27 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4038 10077 4062 10060 4056 9998 4044 9998
4043 10009 4035 10010 4035 10071
TIME...MOT...LOC 0000Z 297DEG 44KT 4044 10041
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 24, 6:16 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
616 PM MDT Mon Jun 24 2024
NEZ004-094-250100-
Sheridan NE-Western Cherry NE-
616 PM MDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES THROUGH 700 PM MDT...
At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Gordon, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gordon, Merriman, Clinton, Lone Butte, Irwin, Highway 27 crossing the
Niobrara River, Intersection of Highway 20 and Irwin Road, Shell Lake
State Wildlife Management Area, Rock Hill, Bayonne, Intersection of
Highway 27 and Mills Road, Highway 61 Crossing The Niobrara River,
and Intersection of Highway 61 and Shadbolt Road.
This includes the following highways...
Highway 20 between mile markers 98 and 136.
Highway 61 between mile markers 204 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4263 10157 4260 10222 4282 10240 4300 10180
4300 10173
TIME...MOT...LOC 0015Z 262DEG 23KT 4272 10212
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 24, 6:32 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
632 PM MDT Mon Jun 24 2024
NEZ004-022>024-094-250100-
Sheridan NE-Hooker NE-Grant NE-Western Cherry NE-Garden NE-
632 PM MDT Mon Jun 24 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHERRY...NORTHERN
GRANT...NORTHWESTERN HOOKER...NORTHEASTERN GARDEN AND SOUTHEASTERN
SHERIDAN COUNTIES THROUGH 700 PM MDT...
At 632 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Medicine Lake to Hyannis.
Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hyannis, Ashby, Whitman, Carr Lake, Highway 97 crossing the North
Loup River, Speckel Meir Lake, Highway 61 crossing the Snake River,
Duluth, Dipping Vat Meadow, Intersection of Highway 61 and Survey
Valley Road, Mother Lake, Marsh Flat, Round Lake, Hire, Dominick
Lake, Indian Hill, Whitman Road crossing the North Branch of the
Middle Loup River, Highway 97 crossing Big Creek, Pratt Lake, and
Sevenmile Hill.
This includes the following highways...
Highway 2 between mile markers 131 and 182.
Highway 61 between mile markers 150 and 203.
Highway 97 between mile markers 78 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4263 10094 4187 10112 4192 10209 4262 10182
TIME...MOT...LOC 0032Z 268DEG 61KT 4258 10154 4203 10175
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 24, 6:54 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
754 PM CDT Mon Jun 24 2024
NEZ094-250130-
Western Cherry NE-
754 PM CDT Mon Jun 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHERRY COUNTY
THROUGH 830 PM CDT...
At 754 PM CDT, Doppler radar was tracking a strong thunderstorm near
Merriman, or 21 miles south of Martin, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cody, Merriman, Highway 61 Crossing The Niobrara River, Cody Lake,
and Eli.
This includes the following highways...
Highway 20 between mile markers 131 and 166.
Highway 61 between mile markers 215 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4285 10097 4270 10167 4293 10182 4300 10166
4300 10125
TIME...MOT...LOC 0054Z 254DEG 39KT 4288 10161
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
GomezThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:00 PM MDT | Special Weather Statement | LBF | Frontier | 45 min |
| Jun 24, 6:16 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Jun 24, 6:32 PM MDT | Special Weather Statement | LBF | Cherry, Grant, Hooker | 28 min |
| Jun 24, 6:54 PM MDT | Special Weather Statement | LBF | Cherry | 36 min |
| Jun 24, 7:40 PM MDT | Special Weather Statement | LBF | Cherry | 35 min |
| Jun 25, 3:51 PM MDT | Special Weather Statement | LBF | Cherry | 39 min |
| Jun 25, 4:10 PM MDT | Special Weather Statement | LBF | Rock | 50 min |
| Jun 25, 4:34 PM MDT | Special Weather Statement | LBF | Cherry | 41 min |
| Jun 25, 4:40 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 50 min |
| Jun 25, 4:51 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 39 min |
| Jun 25, 5:18 PM MDT | Special Weather Statement | LBF | Blaine | 42 min |
| Jun 25, 5:20 PM MDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jun 25, 5:30 PM MDT | Special Weather Statement | LBF | Garfield | 45 min |
| Jun 25, 5:32 PM MDT | Special Weather Statement | LBF | Wheeler | 43 min |
| Jun 25, 5:38 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 24 min |
| Jun 25, 5:50 PM MDT | Special Weather Statement | LBF | Blaine | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.